I have been scitzoeffective for over 8 years now and had a great pyschiatrist that I trusted and who listened, cared, and helped me greatly. I have been doing well for so very long now (3 years) and am now experiencing things such as the television (the broadcaster for example.) …the eyes of the person on the television follow me. My thoughts seem read, I hear voices which seem to be speaking for me. I cried all night and spent most of the night trying to figure out if I was wrong and maybe someone had their televion on, radio or anything to explain what I am hearing. I have nothing to hide, am not doing anything wrong, and know their are millions of people on this planet so why would someone want to relay my thoughts? I read that paranoia is usually a result of a person doing something wrong which I am not. Last night my thoughts went dark into a terrible state of depression and I was worse due to the fact that I am hearing these thoughts read. I am certain I am not thinking my own thoughts. I hear a woman and 2 men. They not only broadcast (say what I am thinking). They put me down and at times lie about me. I am attempting to hold myself together because this can get much worse as I recall from previous episodes. I told my parents today …my father is 90 has concern…my mother responds to me with , “nice show” after I cry my eyes out. I can’t tell u how that feels to hear her say that. Why wuld I put on a show? I have nothing to gain. Pls tell me how to handle this? I am taking depakote 750 mg a day…Ability…lexapro
It’s nothing to do with being right or wrong or good or bad. It’s positive symptoms of schizophrenia and other disorders. You need to hook up with your doctor. You may need an adjustment or a different meds. Don’t suffer. Get some help.
It’s not normal to feel like you are and the doctor should be able to help you out!
I am hoping to wait a few days because I have an emotional support dog and will need to check into pysch. again. Another issue is that my mother is not mentally well herself and I don’t trust her at all when she is sick or she may be on meds again whatever is up w. Her. My dog isn’t safe w. Her.
Sounds a worthwhile plan if you feel confident of getting through till then. I hope you get it sorted and get some treatment. No point in suffering if you don’t have too!
Just put your tv away for now. Atleast it will physically take it away then
The depakote / valproic acid may be increasing your NMDA receptor density! That’s what could be giving you the thought broadcasting phenomenon.
I gave myself a similar symptom by abusing Piracetam, which increases NMDA receptor density as well.
You may want to find an alternative to Depakote, and increase your Abilify dose, which is an NMDA antagonist and is known to stop the thought broadcasting phenomenon.
I don’t think we should be giving advice like that. We’re not psychiatrists. The original poster’s psychiatrist knows what’s best for them.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.